Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child suffering from jaundice. Having stomach pain after taking food. What is the cause?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
My son age 9 years suffering from jaundice since 2nd may 2012,now he recovered ,but from last 7 days he suffered acute stomach pain after taking food. what is the cause ?
Posted Fri, 22 Jun 2012 in Child Health
Answered by Dr. Sree Gouri SR 3 hours later
thanks for the query.

Hepatitis is a gastroenterological disease, it can be caused by infectious viruses like Hepatitis A.

the possible causes of stomach pain of your son are,
-the symptoms of Hepatitis A infection are, jaundice, nausea, loss of appetite, stomach ache etc.
children can recover from this disease in 1 to 3 weeks but sometimes it may take longer time like 4 to 8 weeks, during this period also they can experience the above symptoms.
So that may be the reason for his stomach ache. This does not necessarily indicate any disease.

-after recovering from the jaundice also in the first one to two months people will have low immunity because of this they can easily get infected.

-the stomach ache may also be caused by diseases like peptic disease etc which are not related to hepatitis.

so let once your son examined by his doctor, which will possibly detect the cause.
Meanwhile let him continue to take balanced diet, good hydration and adequate rest.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor